Approximate solutions of equations defined by complex spherical multiplier operators
C. P. Oliveira
Journal of Applied Mathematics, 2005, vol. 2005, 1-23
Abstract:
This paper studies, in a partial but concise manner, approximate solutions of equations defined by complex spherical multiplier operators. The approximations are from native spaces embedded in Sobolev-type spaces and derived from the use of positive definite functions to perform spherical interpolation.
Date: 2005
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/JAM/2005/130819.pdf (application/pdf)
http://downloads.hindawi.com/journals/JAM/2005/130819.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnljam:130819
DOI: 10.1155/JAM.2005.93
Access Statistics for this article
More articles in Journal of Applied Mathematics from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().